# SDR J7SA202005219001

- Difficulty date: May 19, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N377FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500457
- Aircraft time: 1,989 hours, 1,424 cycles
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO CREW REPORT OF ELECTRICAL SMELL ACCOMPANIED BY A #2 GIA FAIL AND ASSOCIATED CAS MESSAGES AT FL450. EMERGENCY DECLARED. NO SMOKE NOTED. EMERGENCY DESCENT NOT PERFORMED. AIRCRAFT LANDED WITHOUT INCIDENT AT KORF. AFTER LANDING, THE CREW RECEIVED A WOW CAS. REMOVED AND REPLACED #2 GIA (P/N 011-01105-40) IAW EMB-505 AMM 31-41-05. OPS CHECK GOOD.
